Alert archive / Mississippi / Flash Flood Warnings in 2005
Flash Flood Warning 3, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Apr 6, 2005, 6:09 PM CDT for Jackson County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 6, 2005, 6:09 PM CDT (23:09 UTC)
- Expired
- Apr 6, 2005, 9:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS New Orleans, LA
- Area
- Counties, with a storm outline in the text
County Jackson County, MS
The radar
The Mobile radar (KMOB), 49 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 11.2 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1199 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 645 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 199 m²/s²
- 0-3 km storm-relative helicity
- 279 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 8.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KLIX 062311 FFWLIX MSC059-070215- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE NEW ORLEANS LA 609 PM CDT WED APR 6 2005 THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A * FLASH FLOOD WARNING FOR... JACKSON COUNTY IN SOUTHERN MISSISSIPPI THIS INCLUDES THE CITIES OF...PASCAGOULA...OCEAN SPRINGS...MOSS POINT...ESCATAWPA * UNTIL 915 PM CDT * AT 603 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE WARNED AREA. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN NEW ORLEANS. LAT...LON 3040 8887 3029 8840 3071 8842 3051 8885 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 6, 3:00 PM CDT, 3 hours 9 minutes earlier.
Area forecast discussion, Apr 6, 3:00 PM CDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
300 PM CDT WED APR 6 2005
TORNADO WATCH CONTINUED INTO 700 PM FOR ENTIRE CWA. AVN AND ETA
MODELS APPEAR TO BE A TAD FAST ON MOVEMENT OF SURFACE FRONTAL
BOUNDAY BY 2 TO 3 HOURS. WILL KEEP POPS IN FOR THIS AFTERNOON AND
SHOW DECREASING THREAT AFTER 00Z. WILL SHOW SOME WRAP AROUND
RAIN IN NORTHERN PORTION OF CWA THURSDAY WITH DRYING OUT THEREAFTER.
NEXT CHANCE OF WEATHER COMING IN EARLY MONDAY AS ANOTHER FRONTAL
TROUGH APPROACHES FROM THE WEST. MODELS KEEP THREAT OF MODERATE TO
HEAVBY RAIN IN THER CWA AS FRONT STALLS ALONG THE COAST TUESDAY
NIGHT AND WEDNESDAY.
WILL KEEP SMALL CRAFT UP TONIGHT AND FLOOD WATCH UP THROUGH 700 PM
TONIGHT FOR AREA EAST OF LINE FROM WALTHALL COUNTY MS TO TERREBONNE
PARISH.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 59 73 55 73 / 40 20 10 00
BTR 60 74 58 76 / 30 10 00 00
MSY 66 75 60 77 / 30 10 00 00
GPT 65 74 57 74 / 50 10 00 00
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...TORNADO WATCH UNTIL 7PM...ALL SE LA.
FLOOD WATCH UNTIL 7 PM EAST OF LINE FROM WALTHALL TO
TERREBONNE.
MS...TORNADO WATCH UNTIL 7 PM FOR SOUTHWEST MS AND SOUTH MS
COUNTIES.
FLOOD WATCH UNTIL 6 PM FOR EXTREME SOUTHERN MISS AND WALTHALL
COUNTY IN SOUTHWEST MS.
. SE LA AND MS COASTAL WATERS...SMALL CRAFT ADVZY...FOR COASTAL
WATERS FROM PASCAGOULA TO ATCHAFALAYA RIVER OUT 60 NM.
TORNADO WATCH UNTIL 700 PM FOR COASTAL WATERS OUT 20 NM FORM KPQL TO
ATCHAFALAYA RIVER.
&&Hazardous weather outlook, Apr 6, 5:00 PM CDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 500 PM CDT WED APR 6 2005 LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-070200- AMITE-ASCENSION-ASSUMPTION-EAST BATON ROUGE-EAST FELICIANA-HANCOCK- HARRISON-IBERVILLE-JACKSON-LIVINGSTON-LOWER JEFFERSON- LOWER LAFOURCHE-LOWER PLAQUEMINES-LOWER ST. BERNARD-LOWER TERREBONNE- ORLEANS-PEARL RIVER-PIKE-POINTE COUPEE-ST. CHARLES-ST. HELENA- ST. JAMES-ST. JOHN THE BAPTIST-ST. TAMMANY-TANGIPAHOA- UPPER JEFFERSON-UPPER LAFOURCHE-UPPER PLAQUEMINES-UPPER ST. BERNARD- UPPER TERREBONNE-WALTHALL-WASHINGTON-WEST BATON ROUGE-WEST FELICIANA- WILKINSON- 500 PM CDT WED APR 6 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST LOUISIANA AND EXTREME SOUTHWEST...SOUTH CENTRAL AND COASTAL MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS... SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EVENING HOURS. A FEW OF THE THUNDERSTORMS MAY BE SEVERE AND PRODUCE LARGE HAIL... DAMAGING WINDS AND TORNADOES. HEAVY RAINFALL... HEAVY RAINFALL WILL BE POSSIBLE THROUGH THE EVENING HOURS AS THUNDERSTORMS MOVE ACROSS AREAS THAT HAVE ALREADY RECEIVED SIGNIFICANT RAINFALL OVER THE PAST WEEK. A FLOOD WATCH IS IN EFFECT UNTIL 7 PM THIS EVENING FOR AREAS EAST OF INTERSTATE 55 IN SOUTH MISSISSIPPI AND SOUTHEAST LOUISIANA AS WELL AS AREAS OF SOUTHEAST LOUISIANA SOUTH OF LAKE PONTCHARTRAIN. MARINE... A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS FOR WINDS OF 20 TO 25 KNOTS THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS... SCATTERED THUNDERSTORMS WILL BE POSSIBLE SUNDAY WITH NUMEROUS THUNDERSTORMS POSSIBLE MONDAY. MARINE... SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE SUNDAY AND MONDAY IN ADVANCE OF ANOTHER STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE REQUESTED AT A LATER TIME.
In the hours before
Local storm report, Apr 6, 12:49 PM CDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1249 PM CDT WED APR 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM TORNADO VIOLET 29.90N 89.89W
04/06/2005 ST. BERNARD LA AMATEUR RADIO
BUILDINGS DAMAGED IN ST BERNARD PARISH. EXACT LOCATION
UNKNOWN.
&&
LBUCKLINLocal storm report, Apr 6, 12:56 PM CDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1256 PM CDT WED APR 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM TORNADO 3 W BAY ST. LOUIS 30.31N 89.38W
04/06/2005 HANCOCK MS EMERGENCY MNGR
ROOF BLOWN OFF BUILDING.
&&
LBUCKLINLocal storm report, Apr 6, 1:04 PM CDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
104 PM CDT WED APR 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 PM TORNADO MONTEGUT 29.47N 90.56W
04/06/2005 TERREBONNE LA AMATEUR RADIO
TORNADO SPOTTED.
&&
LBUCKLINSpecial weather statement, Apr 6, 3:00 PM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 300 PM CDT WED APR 6 2005 GMZ530-550-555-LAZ034>040-046>050-056>070-MSZ068>071-077-080>082- 070000- PASCAGOULA TO SW PASS MISSISSIPPI RIVER OUT 20 NM- SW PASS MISSISSIPPI RIVER TO ATCHAFALAYA RIVER OUT 20 NM-AMITE- ASCENSION-ASSUMPTION-EAST BATON ROUGE-EAST FELICIANA-HANCOCK- HARRISON-IBERVILLE-JACKSON-LAKES PONTCHARTRAIN AND MAUREPAS- LIVINGSTON-LOWER JEFFERSON-LOWER LAFOURCHE-LOWER PLAQUEMINES- LOWER ST BERNARD-LOWER TERREBONNE-ORLEANS-PEARL RIVER-PIKE- POINTE COUPEE-ST CHARLES-ST HELENA-ST JAMES-ST JOHN THE BAPTIST- ST TAMMANY-TANGIPAHOA-UPPER JEFFERSON-UPPER LAFOURCHE- UPPER PLAQUEMINES-UPPER ST BERNARD-UPPER TERREBONNE-WALTHALL- WASHINGTON-WEST BATON ROUGE-WEST FELICIANA-WILKINSON- 1214 PM CDT WED APR 6 2005 ...TORNADO WATCH NUMBER 131 REMAINS IN EFFECT UNTIL 700 PM TONIGHT... A LINE OF STRONG THUNDERSTORMS WITH EMBEDDED TORNADOES CURRENTLY EXTENDS FROM HARRISON COUNTY MISSISSIPPI TO SOUTHERN TERREBONE PARISH LOUISIANA. THIS LINE CONTAINS EMBEDDED SEVERE THUNDERSTORMS WITH HEAVY RAINFALL..HAIL AND STRONG GUSTY WINDS. A COLD FRONT...LOCATED OVER SOUTHWEST AND CENTRAL LOUISIANA...IS MOVING SLOWLY EAST AND IS EXPECTED TO PUSH EAST TO THE NEW ORLEANS AREA BY 800 PM TONIGHT AND THROUGH PASCAGOULA AFTER 1000 PM TONIGHT. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO FORM AHEAD AND ALONG THIS FRONT PROGRESS EAST OVER THE WATCH AREA LATER THIS AFTERNOON AND EVENING. SOME OF THESE THUNDERSTORMS WILL BE SEVERE AND CAPABLE OF PRODUCING TORNADOES.
Local storm report, Apr 6, 3:32 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW ORLEANS LA
332 PM CDT WED APR 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 AM TORNADO MCCOMB 31.25N 90.47W
04/06/2005 PIKE MS EMERGENCY MNGR
FUNNEL CLOUD SIGHTEN AT PIKE CO AIRPORT.
0755 AM TORNADO N OSYKA 31.01N 90.47W
04/06/2005 PIKE MS EMERGENCY MNGR
TORNADO TOUCHDOWN BETWEEN OSYKA AND PROGRESS.
0810 AM TORNADO 10 E MCCOMB 31.24N 90.30W
04/06/2005 PIKE MS EMERGENCY MNGR
10 EAST MCCOMB NEAR HIGHWAY 98...DEBRIS FALLING FROM THE
SKY.
0835 AM TORNADO 5 N ROSELAND 30.84N 90.51W
04/06/2005 TANGIPAHOA LA EMERGENCY MNGR
FUNNEL CLOUD ABOUT TO TOUCH GROUND.
0853 AM TORNADO SALEM 31.23N 90.12W
04/06/2005 WALTHALL MS EMERGENCY MNGR
THREE TORNADOES TOUCHDOWNS IN NORTHERN PORTION OF COUNTY.
ONE PERSON TRAPPED IN A HOUSE. ONE PERSON TRAPPED IN CAR.
0947 AM HAIL NW SUMMIT 31.28N 90.47W
04/06/2005 0.25 INCH PIKE MS EMERGENCY MNGR
GOLFBALL SIZE HAIL NORTHWEST OF SUMMIT.
0955 AM HAIL FORT ADAMS 31.09N 91.55W
04/06/2005 0.50 INCH WILKINSON MS PUBLIC
MARBLE TO QUARTER SIZE HAIL
1026 AM HAIL BELLE CHASSE 29.85N 90.00W
04/06/2005 0.50 INCH PLAQUEMINES LA TRAINED SPOTTER
NAVY BELLE CHASE OBSERVER REPORTED HALF INCH HAIL.
1029 AM TORNADO 9 S BELLE CHASSE 29.72N 90.00W
04/06/2005 PLAQUEMINES LA EMERGENCY MNGR
TREES DOWN. POWER LINES DOWN. PORTION OF A ROOF OFF
BUILDING
1031 AM TORNADO 6 S BELLE CHASSE 29.76N 90.00W
04/06/2005 PLAQUEMINES LA EMERGENCY MNGR
TORNADO TOUCHDOWN...6 MILES SOUTH OG BELLE CHASE FERRY.
TREES AND BUILDING DAMAGED IN ONE QUARTER MIULE LENGTH BY
ONE EIGTH MILE WIDTH. ONE HOUSE DESTROYED...SEVERAL
DAMAGED. TREES BLOWN DOWN.
1045 AM TORNADO LAFITTE 29.69N 90.10W
04/06/2005 F0 JEFFERSON LA EMERGENCY MNGR
TORNADO TOUCHDOWN CITY PARK DRIVE NEAR LA 45. TREES DOWN
TRAILER DAMAGED.
1124 AM TORNADO 8 S BELLE CHASSE 29.73N 90.00W
04/06/2005 PLAQUEMINES LA EMERGENCY MNGR
TOUCHDOWN...4 HOUSES DAMAGED. POWER LINES DOWN.
1135 AM TORNADO 3 W BAY ST. LOUIS 30.31N 89.38W
04/06/2005 HANCOCK MS EMERGENCY MNGR
ROOF BLOWN OFF BUILDING.
1212 PM TORNADO PORT FOURCHON 29.11N 90.19W
04/06/2005 LAFOURCHE LA EMERGENCY MNGR
TORNADO SIGHTED. DAMAGE TO A MARINE PORT FACILITY.
TRAILER OVERTURNED. POWER POLES SNAPPED.
1214 PM TORNADO PORT FOURCHON 29.11N 90.19W
04/06/2005 LAFOURCHE LA AMATEUR RADIO
TORNADO TOUCHDOWN...NO INJURIES
1235 PM TORNADO VIOLET 29.90N 89.89W
04/06/2005 ST. BERNARD LA AMATEUR RADIO
BUILDINGS DAMAGED IN ST BERNARD PARISH. EXACT LOCATION
UNKNOWN.
1253 PM TORNADO MONTEGUT 29.47N 90.56W
04/06/2005 TERREBONNE LA AMATEUR RADIO
TORNADO SPOTTED.
0115 PM TORNADO PORT SULPHUR 29.49N 89.71W
04/06/2005 PLAQUEMINES LA EMERGENCY MNGR
RADAR ESTIMATED TIME OF APPROXIMATELY 115 PM. 15 TRAILER
HOMES OVERTURNED. 13 POWER POLES SNAPPED.
0145 PM TORNADO 5 S CHAUVIN 29.37N 90.59W
04/06/2005 TERREBONNE LA EMERGENCY MNGR
RADAR TIME ESTIMATE OF 145 PM. SIX HOMES DAMAGED...3
MODERATE...3 MINOR. MAINLY ROOF DAMAGE. TREES DOWN.
0215 PM HAIL 5 E LIBERTY 31.16N 90.72W
04/06/2005 0.75 INCH AMITE MS AMATEUR RADIO
0238 PM HAIL SALEM 31.23N 90.12W
04/06/2005 0.25 INCH WALTHALL MS EMERGENCY MNGR
0300 PM HAIL 7 ESE MCCOMB 31.21N 90.36W
04/06/2005 0.50 INCH PIKE MS EMERGENCY MNGR
&&
PGRIGSBYSpecial weather statement, Apr 6, 5:43 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 543 PM CDT WED APR 6 2005 LAZ034>038-046>050-056>059-065>067-MSZ068-069-070000- AMITE-ASCENSION-ASSUMPTION-EAST BATON ROUGE-EAST FELICIANA-IBERVILLE- LIVINGSTON-LOWER LAFOURCHE-LOWER TERREBONNE-POINTE COUPEE-ST HELENA- ST JAMES-ST JOHN THE BAPTIST-TANGIPAHOA-UPPER LAFOURCHE- UPPER TERREBONNE-WEST BATON ROUGE-WEST FELICIANA-WILKINSON- 543 PM CDT WED APR 6 2005 ...TORNADO WATCH NUMBER 131 HAS BEEN CANCELED FOR THE FOLLOWING LOCATIONS... IN LOUISIANA... POINTE COUPEE...EAST FELICIANA...WEST FELICIANA...ST. HELENA... EAST BATON ROUGE...WEST BATON ROUGE...LIVINGSTON...TANGIPAHOA... IBERVILLE...ASCENSION...ASSUMPTION...ST. JAMES...ST. JOHN THE BAPTIST...LAFOURCHE...AND TERREBONNE PARISHES. IN MISSISSIPPI... WILKINSON AND AMITE COUNTIES.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 6:58 AM CDT | Tornado Warning | LIX | Pike | 62 min |
| Apr 6, 7:54 AM CDT | Tornado Warning | LIX | Pike, Walthall | 66 min |
| Apr 6, 8:13 AM CDT | Severe Thunderstorm Warning | LIX | Wilkinson | 47 min |
| Apr 6, 8:53 AM CDT | Tornado Warning | LIX | Walthall | 22 min |
| Apr 6, 8:55 AM CDT | Severe Thunderstorm Warning | LIX | Wilkinson | 50 min |
| Apr 6, 8:58 AM CDT | Tornado Warning | LIX | Pike, Walthall | 32 min |
| Apr 6, 9:25 AM CDT | Tornado Warning | LIX | Amite, Pike | 35 min |
| Apr 6, 10:27 AM CDT | Severe Thunderstorm Warning | LIX | Hancock, Harrison | 63 min |
| Apr 6, 11:31 AM CDT | Tornado Warning | LIX | Hancock, Harrison | 29 min |
| Apr 6, 11:58 AM CDT | Severe Thunderstorm Warning | LIX | Harrison, Jackson | 62 min |
| Apr 6, 12:26 PM CDT | Tornado Warning | LIX | Harrison, Jackson | 34 min |
| Apr 6, 12:50 PM CDT | Severe Thunderstorm Warning | LIX | Wilkinson | 25 min |
| Apr 6, 1:03 PM CDT | Tornado Warning | LIX | Jackson | 27 min |
| Apr 6, 1:20 PM CDT | Severe Thunderstorm Warning | LIX | Wilkinson | 25 min |
| Apr 6, 1:30 PM CDT | Tornado Warning | LIX | Jackson | 30 min |
| Apr 6, 1:53 PM CDT | Severe Thunderstorm Warning | LIX | Pike, Walthall | 22 min |
| Apr 6, 2:00 PM CDT | Tornado Warning | LIX | Jackson | 30 min |
| Apr 6, 2:25 PM CDT | Severe Thunderstorm Warning | LIX | Amite, Wilkinson | 20 min |
| Apr 6, 2:30 PM CDT | Severe Thunderstorm Warning | LIX | Walthall | 15 min |
| Apr 6, 2:59 PM CDT | Severe Thunderstorm Warning | LIX | Wilkinson | 16 min |
| Apr 6, 3:26 PM CDT | Severe Thunderstorm Warning | LIX | Amite, Wilkinson | 34 min |
| Apr 6, 4:24 PM CDT | Severe Thunderstorm Warning | LIX | Jackson | 36 min |
Nearby
Flash Flood Warnings in Mississippi, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.